# SDR ASAA2012081492722

- Difficulty date: August 1, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 16,903 hours, 5,267 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 90DA
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 5,064 hours, 1,600 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PWS FAIL ANNUNCIATED INTERMITTENTLY ON APPROACH AND AFTER LANDING.  ACFT GROUNDED. CONFIRMED. WEATHER RADAR TESTED ON GROUND SHOWS PWS FAIL, WEATHER RADAR FAIL, & RT.  PULLED & RESET TRANCEIVER CIRCUIT BREAKER - NO HELP.  REPLACED WEATHER RADAR TRANCEIVER.  OPS CHECKED GOOD. REF MM 34-43-41. GROUND VERIFICATION TEST GOOD.
